# SDR CWQR2006014

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: General aviation
- Aircraft: N637QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605137
- Aircraft time: 5,517 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable Assy
- Part number: 666000134
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUESTED CABLE INSPECTION OF AFT ELEVATOR TRIM CABLE, BECAUSE AC IN THE FLEET OF THIS SN BLOCK AND TIME SHOWED SIGNS OF FRAYING. DURING INSPECTION FOUND THE CABLE FRAYED AS IT TRANSVERSED THE PULLEY. REMOVED CABLE AND CHAIN ASSEMBLY AND PREFORMED LOOP CHECK, THIS SHOWED MORE STRANDS BROKEN THEN WHEN VISUALLY INSPECTED ON AIRCRAFT.  PRIOR TO REMOVAL THE CABLE TENSION WAS CHECKED AND FOUND TO BE WITHIN LIMITS, CABLE AND PULLEYS HAD GOOD ALIGNMENT AND NO ABNORMAL WEAR ON THE PULLEYS. AN SCR HAS BEEN SUBMITTED TO MFG UNDER NR 244358
